# SDR SWIA2019102346574

- Difficulty date: October 23, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 39,044 hours, 35,545 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CLIP ON THE AFT SIDE OF BEAM 280 AND O/B SIDE OF RBL 9 IS CRACKED, IN THE CABIN BELOW THE FLOOR.  (C-CHECK) RO: 10/21/19. REMOVED/REPLACED THE ANGLE CLIP ON THE ON THE AFT SIDE OF BEAM 280 OUTBRD OF RBL9 IAW SRM.  WORK ACCOMPLISHED BY AAR.
